MENU

You are here

Publications

Export 1557 results:
2010
Bianchini S, Gloyer M. On the Euler-Lagrange equation for a variational problem : the general case II. Math. Z. 265 (2010) 889-923 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2551
Fonseca I, Leoni G, Maggi F, Morini M. Exact reconstruction of damaged color images using a total variation model. Ann. Inst. H. Poincare Anal. Non Lineaire 27 (2010) 1291-1331 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4039
Boscain U, Charlot G, Rossi F. Existence of planar curves minimizing length and curvature. Proc. Steklov Inst. Math. 270 (2010) 43-56 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4107
Altafini C, Cappellaro P, Cory D. Feedback schemes for radiation damping suppression in NMR: a control-theoretical perspective. Systems and Control Letters, 59 (12):782-786, 2010 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4384
Bertola M, Lee SY. First colonization of a hard-edge in random matrix theory. Constr. Approx. [Internet]. 2010 ;31:231–257. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00365-009-9052-4
Bruzzo U. Gauge theory: from physics to geometry. Rend. Istit. Mat. Univ. Trieste 42 (2010) 103-128 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4105
Motti D, Le Duigou C, Chemaly N, Wittner L, Lazarevic D, Krmac H, Marstrand TTorben, Valen E, Sanges R, Stupka E, et al. Gene expression analysis of the emergence of epileptiform activity after focal injection of kainic acid into mouse hippocampus. The European journal of neuroscience. 2010 Oct; 32(8):1364-79 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4480
De Marchis F. Generic multiplicity for a scalar field equation on compact surfaces. Journal of Functional Analysis [Internet]. 2010 ;259:2165 - 2192. Available from: http://www.sciencedirect.com/science/article/pii/S0022123610002697
Bartocci C, Falqui G, Mencattini I, Ortenzi G, Pedroni M. On the geometric origin of the bi-Hamiltonian structure of the Calogero-Moser system. Int. Math. Res. Not. (2010) 2010:279-296 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3800
De Nittis G, Panati G. The geometry emerging from the symmetries of a quantum system.; 2010. Available from: http://hdl.handle.net/1963/3834
Mercuri C, Willem M. A global compactness result for the p-Laplacian involving critical nonlinearities. Discrete & Continuous Dynamical Systems-A [Internet]. 2010 ;28:469–493. Available from: http://www.aimsciences.org/journals/displayArticles.jsp?paperID=5097
Dubrovin B. Hamiltonian PDEs: deformations, integrability, solutions. Journal of Physics A: Mathematical and Theoretical. Volume 43, Issue 43, 29 October 2010, Article number 434002 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6469
Bonelli G, Tanzini A. Hitchin systems, N=2 gauge theories and W-gravity. Phys. Lett. B 691 (2010) 111-115 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3831
Silvi P, Giovannetti V, Montangero S, Rizzi M, Cirac JI, Fazio R. Homogeneous binary trees as ground states of quantum critical Hamiltonians. Phys. Rev. A 81 (2010) 062335 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3909
Rizzi M, Montangero S, Silvi P, Giovannetti V, Fazio R. Homogeneous multiscale entanglement renormalization ansatz tensor networks for quantum critical systems. New J. Phys. 12 (2010) 075018 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4067
Dal Maso G, Zeppieri CI. Homogenization of fiber reinforced brittle material: the intermediate case. Adv. Calc. Var. 3 (2010) 345-370 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3607
Agrachev AA. Invariant Lagrange submanifolds of dissipative systems. Russian Mathematical Surveys. Volume 65, Issue 5, 2010, Pages: 977-978 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6457
Coatleven J, Altafini C. A kinetic mechanism inducing oscillations in simple chemical reactions networks. Mathematical Biosciences and Engineering 7(2):301-312, 2010 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2393
Dabrowski L, Godlinski M, Piacitelli G. Lorentz Covariant k-Minkowski Spacetime. Phys. Rev. D 81 (2010) 125024 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3829
Iacono G, Altafini C. Monotonicity, frustration, and ordered response: an analysis of the energy landscape of perturbed large-scale biological networks. BMC Systems Biology 2010, 4:83 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4055
Santachiara R, Tanzini A. Moore-Read Fractional Quantum Hall wavefunctions and SU(2) quiver gauge theories.; 2010. Available from: http://hdl.handle.net/1963/3852
Iurlano F. New approximation results for free discontinuity problems. Università degli Studi di Trieste and SISSA. 2010 .
Dal Maso G, Fonseca I, Leoni G. Nonlocal character of the reduced theory of thin films with higher order perturbations. Adv. Calc. Var. 3 (2010) 287-319 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3754
Boscain U, Charlot G, Ghezzi R. A normal form for generic 2-dimensional almost-Riemannian structures at a tangency point. arXiv preprint arXiv:1008.5036. 2010 .
Ambrosetti A. On the number of positive solutions of some semilinear elliptic problems.; 2010. Available from: http://hdl.handle.net/1963/4083

Pages

Sign in